Erratum / Correction to : “Minimization of the Kullback information of diffusion processes”
Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 4, pp. 705-707.
@article{AIHPB_1995__31_4_705_0,
     author = {Cattiaux, P. and L\'eonard, C.},
     title = {Erratum / {Correction} to : {{\textquotedblleft}Minimization} of the {Kullback} information of diffusion processes{\textquotedblright}},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {705--707},
     publisher = {Gauthier-Villars},
     volume = {31},
     number = {4},
     year = {1995},
     zbl = {0830.60067},
     mrnumber = {1355615},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_1995__31_4_705_0/}
}
TY  - JOUR
AU  - Cattiaux, P.
AU  - Léonard, C.
TI  - Erratum / Correction to : “Minimization of the Kullback information of diffusion processes”
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1995
DA  - 1995///
SP  - 705
EP  - 707
VL  - 31
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1995__31_4_705_0/
UR  - https://zbmath.org/?q=an%3A0830.60067
UR  - https://www.ams.org/mathscinet-getitem?mr=1355615
LA  - en
ID  - AIHPB_1995__31_4_705_0
ER  - 
%0 Journal Article
%A Cattiaux, P.
%A Léonard, C.
%T Erratum / Correction to : “Minimization of the Kullback information of diffusion processes”
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1995
%P 705-707
%V 31
%N 4
%I Gauthier-Villars
%G en
%F AIHPB_1995__31_4_705_0
Cattiaux, P.; Léonard, C. Erratum / Correction to : “Minimization of the Kullback information of diffusion processes”. Annales de l'I.H.P. Probabilités et statistiques, Volume 31 (1995) no. 4, pp. 705-707. http://archive.numdam.org/item/AIHPB_1995__31_4_705_0/